# SDR SWAA2022030245287

- Difficulty date: February 4, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551FB; FORWARD MIDDLE BRACKET IS BROKEN. / REMOVED & REPLACED LEFT WING PANEL 551RB FWD MIDDLE BRACKET IAW BOEING DWG #115A2710 REV B & SRM 51-40-02-0G-0 A TAG #A00436
